# SDR 20000425SH037

- Difficulty date: April 3, 2000
- Submitted: April 25, 2000
- Operation: General aviation
- Aircraft: N5444J
- Make and model: Cessna 172N
- Aircraft serial: 17273798
- Engine: Lyc O320E2D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: S14956
- Condition: Leaking
- Location: Wing Root
- Part time: 5,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF CABIN INTERIOR, FOUND ONE EACH HOSE LEAKING.  REPLACED ALL 6 HOSES IN FUEL VENT SYSTEM.  CONDITION OF THESE HOSES THE SAME.  AGE OF HOSES, 19 YEARS. (X)
